On the Equations Defining Abelian Varieties. III

DSpace/Manakin Repository

On the Equations Defining Abelian Varieties. III

Citable link to this page

 

 
Title: On the Equations Defining Abelian Varieties. III
Author: Mumford, David Bryant
Citation: Mumford, David B. 1967. On the equations defining abelian varieties. III. Inventiones Mathematicae 3(3): 215-244.
Full Text & Related Files:
Published Version: doi:10.1007/BF01425401
Other Sources: http://resolver.sub.uni-goettingen.de/purl?GDZPPN002086522
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3597244
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters